Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 13 found articles
 
 
  On Simple-Layer Potentials for One Class of Pseudodifferential Equations
 
 
Title: On Simple-Layer Potentials for One Class of Pseudodifferential Equations
Author: Osypchuk, M. M.
Portenko, M. I.
Appeared in: Ukrainian mathematical journal
Paging: Volume 67 (2016) nr. 11 pages 1704-1720
Year: 2016
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands